In the present work we introduce the class of (s,m)-convex functions on the coordinates and some new Ostrowski-type inequalities are deduced for this kind of generalized convex functions. The results obtained have the absolute value of the second partial derivative with respect to the coordinates (∂2 f/∂r∂t) in the aforementioned class and bounded, as a necessary condition. This generalizes the results for convex functions of . Also, some corollary is presented.
Digital Object Identifier (DOI)
J. Vivas-Cortez, Miguel; Garcıa, Carlos; Kashuri, Artion; and E. Hernandez Hernandez, Jorge
"New Ostrowski Type Inequalities for Coordinated (s, m)−Convex Functions in the Second Sense,"
Applied Mathematics & Information Sciences: Vol. 13
, Article 16.
Available at: https://dc.naturalspublishing.com/amis/vol13/iss5/16